# SDR MYWA20130419001

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-400
- Aircraft serial: 28198
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING JAMMED WHILE TURNING LEFT ONTO RUNWAY.  WOULD NOT COME BACK TO THE RIGHT.  REMOVED AND REPLACED LEFT NOSE STEERING CYLINDER AS PER MAINTENANCE MANUAL REFERENCE 32-51-51.  ACCOMPLISHED TEST OF SYSTEM.  ALL OK.  ALSO LEAK CHECK OK.
